top of page

D.O.P.E

Drug Overdose Peer Education

Harm Reduction Victoria believes trainng our community of drug using peers in overdose response is the most appropriate move considering they are the most likely people to be present at the time of overdose.

Online Naloxone Training on the 1st of each month at 4:30 PM.
See our Training page for details.

OVERDOSE.

What is an overdose?

An overdose happens when a toxic amount of a drug or a combination of drugs causes a severe adverse reaction. This can happen because too much is taken or because of mixing different substances including alcohol. Combining drugs increases the chances of overdose.

RECOGNISE the Symptoms AND
RESPOND to Overdoses
of Different Substances

There is a risk of overdose with ANY substance. 
Here are a few different substances;
How to Recognise overdose symptoms and How to Respond to them:
CLICK on the Substance